# SDR C2XA11SH027

- Difficulty date: January 17, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 29,375 hours, 22,227 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569003409
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK - LT AILERON 2ND FROM I/B HINGE I/B HAT BUSHING MIGRATED.  REPLACED FITTING IAW EMB 145 SRM 51-40-02.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
